Translator Disclaimer
2022 Approximating the Decreasing Rearrangement
Martin E. Price
Author Affiliations +
Real Anal. Exchange 47(1): 237-248 (2022). DOI: 10.14321/realanalexch.47.1.1596546460

Abstract

We define a sequence of functions that converges uniformly to the decreasing rearrangement $f^*$ of a continuous function $f$ defined on [0,1).

Citation

Download Citation

Martin E. Price. "Approximating the Decreasing Rearrangement." Real Anal. Exchange 47 (1) 237 - 248, 2022. https://doi.org/10.14321/realanalexch.47.1.1596546460

Information

Published: 2022
First available in Project Euclid: 13 June 2022

Digital Object Identifier: 10.14321/realanalexch.47.1.1596546460

Subjects:
Primary: 28A20 , 41A99

Keywords: Bubble Sort , decreasing rearrangement

Rights: Copyright © 2022 Michigan State University Press

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • 2022
Back to Top